# SDR SWAA2018080824102

- Difficulty date: July 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143A32545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUTOUT BEAR STRAP CORRODED AT BS 490, RBL 39.  REPAIRED STRAP IAW ER AND EA.
